Wednesday, 24 February 2010

I'm almost back (from Hyperthyroidism)

A few weeks a go, I was doing an experiment on myself.  I decided not to take the pills from the clinic prescribed to me by the doctor for hyperthyroidism, an ailment that I have suffered since 2002.The pills (carbimazole and propanolol) were prescribed to me since then and were supposed to be taken everyday. When the dose is finished the doctor will prescribe a new dose for me. But out of curiosity,  I did not go to the clinic to get the new dose just to see what would happen to me. So I was without the pills for more than three weeks.

These were some of the symptoms of my dependency on carbimazole and propanolol:

1. Tremors (hands, legs and lower jaw).
2. Heat intolerance (couldn't sleep because I felt my body was very warm).
3. Weight loss ( I lost about 1kg in three weeks).
4. Emotionally unstable (anxiety and always depressed)
5. Sweating a lot.
6. Loss of libido
7. Faster pulse (110 /min) when relaxed.
8. Muscle aches (difficult to get up from sitting).
9. Weakness and fatigue
10. Diarrhea (after meals)
11. Shortness of breath
12. Poor memory
13. No mood in doing anything except fishing, hehehehe.

The conclusion: I'm taking the pills again as I'm not cured, yet. So be cool with me if you notice that I'm pretty much self-orientated.